zbMATH — the first resource for mathematics

Topological properties of fuzzy numbers. (English) Zbl 0521.54001

54A40 Fuzzy topology
54E35 Metric spaces, metrizability
54E52 Baire category, Baire spaces
54E45 Compact (locally compact) metric spaces
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
Full Text: DOI
[1] Christenson, C.; Voxman, W., Aspects of topology, (1977), Dekker · Zbl 0347.54001
[2] Dubois, D.; Prade, H., Operations on fuzzy numbers, Internat. J. of systems sci., 9, 613-626, (1978) · Zbl 0383.94045
[3] Goetschel, R.; Voxman, W., A pseudometric for fuzzy sets and certain related results, J. math. anal. appl., 81, 507-523, (1981) · Zbl 0505.54008
[4] Keller, O., Die homeomorphie der kompakten konvexen mengen im hilbertschen raum, Math. ann., 105, 748-758, (1931) · JFM 57.1523.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.